# SDR 05FDEA04101

- Difficulty date: December 3, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310
- Aircraft serial: 241
- Aircraft time: 33,767 hours, 23,499 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Misinstalled
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR INSTALLED AT RIGHT HAND INBOARD FLAP (TRAILING EDGE WEDGE   SECTION - LOWER SIDE - COMPOSITE) AT WS 40 TO WS 50. UNABLE TO DETERMINE APPROVED   REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR   CLASSIFICATION AND APPROVED REPAIR DATA.  TRAILING EDGE WAS REPLACED PER FEDEX E.A. 6-5710-94665  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR
